# SDR AALA20150504007

- Difficulty date: May 2, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 43,619 hours, 21,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE OUT OF ROUND IN INBD SIDE OF HAT CHANNEL AT FS 179 RT.  REPAIRED CHANNEL IAW AARD 53-20-00.
